Jump to content
Donate Now Read more... ×
Sign in to follow this  
MrJohn

Help me, Im losing hope...?

Recommended Posts

I was on Paxil for 3 weeks, and that was 8 years ago... My life is destroyed...im not old my self, and dont know is it  going to be ever better. After only 3 weeks of taking paxil, i developed symptoms that I didnt have before taking this drug. I developed, bad concetration, bad memory, muscle weakness, bad sleep, not so hard erections like before, soft tip of chicken, i cant get muscle inflamtion after intense exercise because am fatigued all the time.. I didnt have these symptoms before i took drug...Doctor prescribed this drug for better selfconfidence... and I was foolish to take this drug for better selfconfidence. I didnt know what it can do to you and how can destroy your life.... I have still after 8 years these symptoms... and I dont know will I ever be old myself... im angry at myself why i trusted that doctor and why i didnt researched this poisont that they call drug...  Am I going to be like this for the rest of
my life??? 

Share this post


Link to post
Share on other sites

John, I do not know man but you might want to see if they will give you

something for ED.  That will help to boost your confidence some and yes

some of these medications cause some really ugly side affects.  I pray that

things begin to change for you my friend. 

Share this post


Link to post
Share on other sites
2 minutes ago, MrJohn said:

Can anybody give me some advice?

yeah.  I just want to clarify, you took the drug for three weeks 8 years ago and you are still experiencing these effects from taking it back then?   Have you talked to a doctor recently about it? 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×